Aug 8, 2000
is there a side effect of extreme stomach pain causing one to pass out and be unable to move for a period of time?
| Response from Dr. Boyle
This is a very broad question, but yes, some medications can cause severe abdominal pain and rarely that pain can be so severe to cause some loss of consciousness. Brian Boyle, M.D., J.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.